Bemerkung zu einer Arbeit von Marshall und Olkin

Elsner L (1969)
Numerische Mathematik 13(3): 245-246.

Download
OA
Journal Article | Published | German
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Elsner L. Bemerkung zu einer Arbeit von Marshall und Olkin. Numerische Mathematik. 1969;13(3):245-246.
Elsner, L. (1969). Bemerkung zu einer Arbeit von Marshall und Olkin. Numerische Mathematik, 13(3), 245-246.
Elsner, L. (1969). Bemerkung zu einer Arbeit von Marshall und Olkin. Numerische Mathematik 13, 245-246.
Elsner, L., 1969. Bemerkung zu einer Arbeit von Marshall und Olkin. Numerische Mathematik, 13(3), p 245-246.
L. Elsner, “Bemerkung zu einer Arbeit von Marshall und Olkin”, Numerische Mathematik, vol. 13, 1969, pp. 245-246.
Elsner, L.: Bemerkung zu einer Arbeit von Marshall und Olkin. Numerische Mathematik. 13, 245-246 (1969).
Elsner, Ludwig. “Bemerkung zu einer Arbeit von Marshall und Olkin”. Numerische Mathematik 13.3 (1969): 245-246.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar